Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 66, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 11, 2011, 5:34 PM CDT for Harrison County, Missouri. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2011, 5:34 PM CDT (22:34 UTC)
- Expired
- May 11, 2011, 6:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Harrison County, MO
The radar
The Des Moines radar (KDMX), 136 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 4:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 909 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
585 WUUS53 KEAX 112234 SVREAX MOC081-112300- /O.NEW.KEAX.SV.W.0066.110511T2234Z-110511T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 534 PM CDT WED MAY 11 2011 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI... * UNTIL 600 PM CDT * AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF EAGLEVILLE...OR 18 MILES NORTH OF BETHANY...AND MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... BLYTHEDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4058 9381 4039 9402 4052 9422 4058 9418 TIME...MOT...LOC 2234Z 216DEG 21KT 4055 9408 WIND...HAIL 60MPH 0.75IN $$ CDB
2 follow-up statements
656 WWUS53 KEAX 112247 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 547 PM CDT WED MAY 11 2011 MOC081-112300- /O.CON.KEAX.SV.W.0066.000000T0000Z-110511T2300Z/ HARRISON MO- 547 PM CDT WED MAY 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL HARRISON COUNTY UNTIL 600 PM CDT... AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTH OF EAGLEVILLE...OR 19 MILES NORTH OF BETHANY...MOVING NORTH AT 25 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EXTREME NORTHERN HARRISON COUNTY. THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 107 AND 114. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4058 9418 4058 9381 4046 9395 TIME...MOT...LOC 2247Z 192DEG 21KT 4056 9400 WIND...HAIL 60MPH <.75IN $$ CDB
354 WWUS53 KEAX 112254 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 554 PM CDT WED MAY 11 2011 MOC081-112304- /O.EXP.KEAX.SV.W.0066.000000T0000Z-110511T2300Z/ HARRISON MO- 554 PM CDT WED MAY 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HARRISON COUNTY WILL EXPIRE AT 600 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN HARRISON COUNTY. LAT...LON 4058 9418 4058 9381 4046 9395 TIME...MOT...LOC 2254Z 192DEG 21KT 4060 9399 $$ CDB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:51 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, May 11, 2:51 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 251 PM CDT WED MAY 11 2011 .DISCUSSION... WEAK SHORTWAVE WHICH INITIATED THE CONVECTION THIS MORNING HAS DEPARTED THE FORECAST AREA. A WEAK SUBSIDENCE INVERSION WAS NOTED IN THE WAKE OF THE WAVE ON THE TOPEKA 18Z SOUNDING. REGARDLESS...THE CAP IS RATHER WEAK WITH INSTABILITY AROUND 2500 J/KG-3500 J/KG. DUE TO THE HIGH INSTABILITY...WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WERE DEVELOPING THIS AFTERNOON. GIVEN THE WEAK SHEAR ENVIRONMENT...THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS. NEXT CONCERN IS THE CONVECTION UPSTREAM IN OKLAHOMA AND SOUTH CENTRAL KANSAS...AHEAD OF A NEARLY STATIONARY UPPER LEVEL LOW IN SOUTHERN COLORADO. CONVECTION WAS GENERALLY MOVING NORTH NORTHEAST AS MID LEVEL WINDS BACK AHEAD OF THE LOW. DUE TO THE SLOW MOVEMENT AND BACKING WINDS...THE CONVECTION TO THE SOUTHWEST IN KANSAS AND OKLAHOMA WILL BE SLOW TO MOVE SUFFIFICIENTLY EAST...NOT LIKELY ARRIVING INTO EXTREME WESTERN MISSOURI UNTIL AT LEAST 7 OR 8 PM. THE ONLY EXCEPTION MAY IN EXTREME NORTHWEST MISSOURI...JUST TO THE SOUTH OF THE STATIONARY FRONT IN SOUTHEASTERN NEBRASKA. SBCAPES WILL BE AROUND 2500-3000 J/KG THIS EVENING...BUT LOW AND DEEP LAYER SHEAR WILL BE WEAK. DESPITE THE WEAK SHEAR...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE DUE TO THE HIGH INSTABILITY. MODELS CONTINUE TO SUGGEST THAT THE UPPER LEVEL LOW WILL BE VERY SLOW TO MOVE EAST. THIS APPEARS REASONABLE GIVEN THE BLOCK OFF THE EAST COAST. THE INSTABILITY WILL SIGNIFICANTLY DIMINISH AFTER SUNSET WITH THE INTENSITY OF THE CONVECTION DECREASING AS IT MOVES EAST. ON THURSDAY...THE UPPER LEVEL LOW DRIFTS INTO CENTRAL AND WESTERN KANSAS WITH THE ATTENDANT SURFACE LOW SHIFTING EAST INTO EASTERN KANSAS WITH THE FRONT SAGGING INTO NORTHWEST MISSOURI. THESE FEATURES ALONG WITH ANY WEAK SHORTWAVES WILL TRIGGER SCATTERED THUNDERSTORMS ONCE AGAIN IN A HIGH INSTABILITY AND LOW SHEAR ENVIRONMENT. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE. ON THURSDAY NIGHT AND FRIDAY...THE NAM AND GFS ARE CONSISTENT IN SHIFTING THE UPPER LEVEL LOW EAST SOUTHEAST INTO SOUTHERN MISSOURI. THE PRECIPITATION WILL GRADUALLY END FROM THE NORTHWEST DURING THIS PERIOD. DB MEDIUM RANGE (SATURDAY THROUGH WEDNESDAY)... MODELS HAVE COME INTO BETTER AGREEMENT WITH HANDLING OF UPPER DOUBLE LOW EVOLUTION AS THEY PRETTY MUCH AGREE WITH SWINGING THE NORTHERN ONE THROUGH THE UPPER MIDWEST AS THE FIRST ONE SLOWLY SWINGS THROUGH TO THE EAST. THIS FIRST WAVE SHOULD HAVE MOVED ON BY THE EXTENDED AND THE SECOND WAVE WILL PROVIDE SOME INSTABILITY SHOWERS POTENTIALLLY ON SATURDAY AND MORE LIKELY ON SUNDAY. AFTER THAT SURFACE RIDGING WILL BRING QUIET AND CONTINUED SLIGHTLY COOL THROUGH WEDNESDAY. BAILEY && .AVIATION... FOR THE 18Z TAFS...TOUGH FORECAST THROUGH THURSDAY MORNING WITH THE FORECAST REVOLVING AROUND THE TIMING OF CONVECTION. AN UPPER LOW WAS NEARLY STATIONARY IN SOUTHERN COLORADO WITH THE CONVECTION AHEAD OF THE LOW IN NORTH CENTRAL KANSAS SOUTH INTO OKLAHOMA. THE LOW WILL BE VERY SLOW TO MOVE EAST TODAY THROUGH THURSDAY. BEST ESTIMATE IS THAT CONVECTION IN KANSAS WILL MOVE INTO THE TERMINALS AFTER 00Z AND SLOWLY DIMINISH DURING THE EVENING AS INSTABILITY DECREASES. NUMERICAL GUIDANCE SUGGEST THAT AN MVFR DECK MAY FORM LATE TONIGHT DUE TO SATURATION OF THE LOWER LEVELS AND NOCTURNAL COOLING. CANNOT ARGUE WITH THE GUIDANCE AT THIS TIME...BUT CONFIDENCE IS NOT HIGH. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 11, 5:01 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 501 PM CDT WED MAY 11 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 501 PM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS CONTINUED LATE THIS AFTERNOON FROM NORTHWEST MISSOURI SOUTHWEST INTO SOUTHEAST AND SOUTH CENTRAL KANSAS. DUE TO THE HIGH INSTABILITY...ADDITIONAL THUNDERSTORMS MAY DEVELOP THIS EVENING FURTHER EAST ACROSS REST OF THE OUTLOOK AREA. THE PRIMARY THREATS ARE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. BY LATE THIS EVENING...INSTABILITY WILL DECREASE WITH THE THREAT OF SEVERE STORMS DIMINISHING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY AS THE UPPER LEVEL SYSTEM MOVES OVER THE REGION. SEVERE THUNDERSTORMS ARE POSSIBLE... ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING. ALTHOUGH AN ISOLATED TORNADO IS POSSIBLE...THE PRIMARY THREATS ARE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. A FEW THUNDERSTORMS ARE POSSIBLE ON FRIDAY...BUT ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. DB
In the hours before
Local storm report, May 11, 2:57 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG WATSON 40.48N 95.62W
05/11/2011 ATCHISON MO LAW ENFORCEMENT
3 POWERPOLES REPORTED BLOWN DOWN
&&
ABAILEYSpecial weather statement, May 11, 3:41 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
341 PM CDT WED MAY 11 2011
MOZ006-112115-
MERCER MO-
341 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MERCER COUNTY UNTIL 415
PM CDT...
AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF PRINCETON...OR 18 MILES
NORTH OF TRENTON...MOVING NORTH AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
PRINCETON AND SOUTH LINEVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4058 9352 4031 9358 4033 9376 4042 9376
4042 9377 4047 9377 4055 9378 4058 9377
4058 9359
TIME...MOT...LOC 2041Z 183DEG 19KT 4036 9367
CDBSpecial weather statement, May 11, 3:45 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 345 PM CDT WED MAY 11 2011 MOZ004-012-013-112115- ANDREW MO-DE KALB MO-GENTRY MO- 345 PM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ANDREW... SOUTHWESTERN GENTRY AND NORTHWESTERN DEKALB COUNTIES UNTIL 415 PM CDT... AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF CLARKSDALE...OR 11 MILES WEST OF MAYSVILLE...MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... UNION STAR...KING CITY AND FORD CITY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4013 9443 3987 9445 3986 9463 4013 9471 TIME...MOT...LOC 2045Z 178DEG 20KT 3990 9457 CDB
Local storm report, May 11, 4:16 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
416 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL KING CITY 40.05N 94.52W
05/11/2011 M1.00 INCH GENTRY MO EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED QUARTER SIZE HAILIN TOWN
&&
KBRONISSpecial weather statement, May 11, 4:30 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
430 PM CDT WED MAY 11 2011
MOZ002-112200-
NODAWAY MO-
430 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NODAWAY COUNTY UNTIL
500 PM CDT...
AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BURLINGTON JUNCTION...OR 13 MILES EAST OF
TARKIO...MOVING NORTH AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ELMO AND CLEARMONT.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 10 PM CDT. BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4058 9493 4058 9490 4038 9495 4040 9518
4048 9518 4058 9518
TIME...MOT...LOC 2130Z 194DEG 21KT 4048 9512
CDBSpecial weather statement, May 11, 4:53 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
453 PM CDT WED MAY 11 2011
MOZ003>005-112230-
GENTRY MO-HARRISON MO-WORTH MO-
453 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WORTH...NORTHWESTERN
HARRISON AND NORTHEASTERN GENTRY COUNTIES UNTIL 530 PM CDT...
AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF ALBANY...MOVING NORTH AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DENVER...ALLENDALE AND HATFIELD.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 10 PM CDT. BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4058 9410 4057 9409 4028 9422 4031 9442
4058 9438
TIME...MOT...LOC 2153Z 194DEG 21KT 4037 9431
CDBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:13 AM CDT | Special Weather Statement | EAX | Caldwell, Livingston | 32 min |
| May 11, 7:37 AM CDT | Severe Thunderstorm Warning | EAX | Grundy | 23 min |
| May 11, 8:02 AM CDT | Special Weather Statement | EAX | Mercer | 43 min |
| May 11, 11:15 AM CDT | Special Weather Statement | EAX | Macon | 45 min |
| May 11, 12:00 PM CDT | Special Weather Statement | EAX | Adair, Schuyler | 45 min |
| May 11, 2:01 PM CDT | Special Weather Statement | EAX | Mercer | 29 min |
| May 11, 2:14 PM CDT | Severe Thunderstorm Warning | EAX | Mercer | 31 min |
| May 11, 2:32 PM CDT | Special Weather Statement | EAX | Atchison | 28 min |
| May 11, 3:41 PM CDT | Special Weather Statement | EAX | Mercer | 34 min |
| May 11, 3:45 PM CDT | Special Weather Statement | EAX | DeKalb | 30 min |
| May 11, 3:53 PM CDT | Severe Thunderstorm Warning | EAX | Gentry | 37 min |
| May 11, 3:55 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb, Gentry | 35 min |
| May 11, 4:30 PM CDT | Special Weather Statement | EAX | Nodaway | 30 min |
| May 11, 4:53 PM CDT | Special Weather Statement | EAX | Worth | 37 min |
| May 11, 5:39 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 21 min |
| May 11, 6:10 PM CDT | Special Weather Statement | EAX | Harrison | 50 min |
| May 11, 6:12 PM CDT | Special Weather Statement | EAX | Sullivan | 33 min |
| May 11, 6:53 PM CDT | Special Weather Statement | EAX | Adair | 37 min |
| May 11, 6:56 PM CDT | Special Weather Statement | EAX | Putnam | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.